Alert archive / Kentucky / Red Flag Warnings in 2016

Red Flag Warning 6, NWS Jackson, KY

November 28, 201613 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Nov 28, 2016, 1:55 AM EST for 13 counties in Kentucky. It took effect at Nov 28, 2016, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2016, 1:55 AM EST (06:55 UTC)
In effect from
Nov 28, 2016, 12:00 PM EST
Expired
Nov 28, 2016, 6:17 PM EST
In force
6 hr
Issued by
NWS Jackson, KY

Counties Breathitt County, KY, Elliott County, KY, Floyd County, KY, Harlan County, KY, Johnson County, KY, Knott County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, Morgan County, KY, Perry County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 30 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2039 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

090 
WWUS83 KJKL 280655
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
155 AM EST MON NOV 28 2016

KYZ086-087-108-111-114-116-280800-
/O.CAN.KJKL.FW.A.0003.161128T1700Z-161129T0100Z/
KNOX-BELL-WOLFE-LEE-OWSLEY-CLAY-
155 AM EST MON NOV 28 2016

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG AND GUSTY WINDS AND
LOW HUMIDITY FOR FIRE WEATHER ZONES 086...087...088...104...106...
 107...108...109...110...111...112...113...114...115...116...
117... 118...119 AND 120...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE FIRE
WEATHER WATCH. 

THE WATCH HAS BEEN UPGRADED TO A WARNING FOR SOME OF THE COUNTIES
THAT WERE UNDER THE WATCH.

$$

KYZ088-104-106-107-109-110-112-113-115-117>120-281500-
/O.UPG.KJKL.FW.A.0003.161128T1700Z-161129T0100Z/
/O.NEW.KJKL.FW.W.0006.161128T1700Z-161129T0200Z/
HARLAN-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-
PERRY-LESLIE-LETCHER-MARTIN-PIKE-
155 AM EST MON NOV 28 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM EST THIS
EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EST THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* SUSTAINED WINDS AROUND 15 MPH ARE EXPECTED THIS AFTERNOON
  THROUGH THIS EVENING. WIND GUSTS UP TO 30 MPH ARE ALSO
  POSSIBLE...ESPECIALLY ON RIDGES.

* RELATIVE HUMIDITY WILL FALL TO BETWEEN 20 AND 25 PERCENT THIS
  AFTERNOON FOR MOST PLACES. RAIN WILL MOVE IN AFTER 9 PM TONIGHT
  WITH RELATIVE HUMIDITIES ON THE INCREASE.

* ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A BURN BAN IS
  IN EFFECT UNTIL FURTHER NOTICE FOR THE COUNTIES INCLUDED IN THE
  WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
571 
WWUS83 KJKL 281200
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
700 AM EST MON NOV 28 2016

KYZ088-104-106-107-109-110-112-113-115-117>120-282200-
/O.CON.KJKL.FW.W.0006.161128T1700Z-161129T0200Z/
HARLAN-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-
PERRY-LESLIE-LETCHER-MARTIN-PIKE-
700 AM EST MON NOV 28 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EST
THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY...

* SUSTAINED WINDS AROUND 15 MPH ARE EXPECTED THIS AFTERNOON 
  THROUGH THIS EVENING. WIND GUSTS UP TO 30 MPH ARE ALSO 
  POSSIBLE...ESPECIALLY ON RIDGES. 

* RELATIVE HUMIDITY WILL FALL TO BETWEEN 20 AND 25 PERCENT THIS 
  AFTERNOON FOR MOST PLACES. RAIN WILL MOVE IN AFTER 9 PM 
  TONIGHT WITH RELATIVE HUMIDITIES ON THE INCREASE.

* ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A BURN BAN
  IS IN EFFECT UNTIL FURTHER NOTICE FOR THE COUNTIES INCLUDED 
  IN THE WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
242 
WWUS83 KJKL 281533
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1033 AM EST MON NOV 28 2016

KYZ088-104-106-107-109-110-112-113-115-117>120-282345-
/O.CON.KJKL.FW.W.0006.161128T1700Z-161129T0200Z/
HARLAN-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-
PERRY-LESLIE-LETCHER-MARTIN-PIKE-
1033 AM EST MON NOV 28 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING
FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 088...104...106...107...109...110...112...113...115...117...
118...119 AND 120...

* SUSTAINED WINDS AROUND 15 TO 20 MPH ARE EXPECTED THIS AFTERNOON
  THROUGH THIS EVENING...THOUGH SOME OF THE HIGHEST RIDGES COULD
  SEE SUSTAINED WINDS 2O TO 25 MPH. WIND GUSTS UP TO 35 MPH ARE
  ALSO POSSIBLE...WITH MANY OF THE RIDGES GUSTING BETWEEN 40 AND
  50 MPH...ESPECIALLY DURING THE EVENING HOURS.

* RELATIVE HUMIDITY WILL FALL TO BETWEEN 25 AND 30 PERCENT EARLY
  THIS AFTERNOON FOR MOST LOCATIONS. RAIN WILL MOVE IN AFTER 8 PM
  TONIGHT WITH RELATIVE HUMIDITIES ON THE INCREASE THROUGHOUT THE
  EVENING.

* ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND COULD
  EXPRESS ERRATIC BEHAVIOR IN THE HIGH WINDS. A BURN BAN IS IN
  EFFECT UNTIL FURTHER NOTICE FOR THE COUNTIES INCLUDED IN THE
  WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
804 
WWUS83 KJKL 282317
RFWJKL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
617 PM EST MON NOV 28 2016

KYZ088-104-106-107-109-110-112-113-115-117>120-290030-
/O.CAN.KJKL.FW.W.0006.000000T0000Z-161129T0200Z/
HARLAN-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-
PERRY-LESLIE-LETCHER-MARTIN-PIKE-
617 PM EST MON NOV 28 2016

...RED FLAG WARNING IS CANCELLED FOR STRONG AND GUSTY WINDS AND
LOW HUMIDITY FOR FIRE WEATHER ZONES 088...104...106...107...109...
110...112...113...115...117... 118...119 AND 120...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE RED
FLAG WARNING. 

CONDITIONS HAVE IMPROVED THROUGH THE EARLY EVENING HOURS...AS 
THE RELATIVE HUMIDITY HAS RECOVERED TO GREATER THAN 40 PERCENT
ACROSS THE AREA. SOUTH TO SOUTHEAST WINDS WILL CONTINUE TO REMAIN
GUSTY THROUGH THE REST OF THE EVENING...BEFORE DIMINISHING LATE
TONIGHT.

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Nov 27, 11:25 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Nov 27, 11:25 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1125 PM EST Sun Nov 27 2016

.UPDATE...
Issued at 1125 PM EST SUN NOV 27 2016

Current forecast appears to be on track. Have updated mainly to
fine tune the Sky - raising sky cover, T and Td grids per the
latest obs and trends. These have been sent to the NDFD and web
servers.

UPDATE Issued at 715 PM EST SUN NOV 27 2016

23z sfc analysis shows high pressure off to the east of Kentucky
with a tightening pressure gradient moving toward the state -
west to a deep low pressure area over the Central Plains. On
satellite...thin high clouds are spreading over eastern Kentucky
with the thicker and lower ones well to the west, still. Despite
the clouds, temperatures are exhibiting a solid ridge to valley
difference ranging from the upper 30s in sheltered hollows to
around 50 on the hilltops. Dewpoints, meanwhile, are in the mid
20s to low 30s most places - though significantly lower on the
ridges. This led to another afternoon of very low humidities
through eastern parts of the area. The low RH values are waning
now, though, as temperatures are coming down following sunset.
Accordingly, will update the HWO to drop the evening mention of
the dry conditions for fire weather interests. Winds are fairly
light through the area, as well - generally from the south to
southeast at 5 to 10 mph. Have updated the forecast grids mainly
to fine tune the Sky, T, and Td grids per the latest obs and
trends. These updates have been sent to the NDFD and web servers.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 404 PM EST SUN NOV 27 2016

Mid to high clouds continue to stream into the Ohio Valley
downstream of a stacked low pressure system intensifying from the
Front Range of the Rockies into the central and northern Great
Plains. High pressure shifting toward the Mid-Atlantic coast in
conjunction with the northern plains surface low will bring an
increase in south to southeast winds tonight, thus allowing for
return flow to maintain a top-down moistening profile. Warm air
advection out of the Tennessee Valley will make for temperatures in
the mid 40s across the Cumberland Valley, while surface ridging will
hold influence longer across the Big Sandy region with valley
temperatures dropping into the mid-upper 20s with ridges remaining
in the upper 30s to lower 40s.

South/southeast winds will further intensify Monday as the pressure
gradient tightens and diurnal mixing allows for the mixing down of a
30-40 knot low level jet maximum aloft. Cloud bases will eventually
lower enough by afternoon to promote isolated to scattered rain
showers. Temperatures should warm into the upper 50s to low 60s as
warm air remains in place aloft, despite extensive cloud cover.
Will hold off on upgrading to a Red Flag Warning for now as
relative humidity values begin to increase across far eastern
Kentucky as winds become the strongest during latter portions of
the afternoon.

A lead shortwave trough on the southern extent of the upper low will
swing from the Mississippi Valley into the Ohio Valley and Great
Lakes Monday evening, intensifying the low level jet to near 50
knots. Although diurnal mixing will wane after sunset, a roughly 7
mb pressure gradient across eastern Kentucky will spell winds
increasing to 15-25 mph with gusts of 25-35 mph. Ridgetops may see
gusts approach 40 mph during the evening. Widespread showers will
move across the region into the overnight hours, with a rumble of
thunder or two not out of the question as low-mid levels cool, thus
leading to increasing elevated instability.

Rainfall amounts will range from about one half of an inch across
far eastern Kentucky to near one inch across the Bluegrass and Lake
Cumberland regions. These lesser amounts will be due to the strong
downslope component and associated low level subsidence in place
across the higher terrain. The rain will begin to taper off from
west to east during the night into Tuesday morning following passage
of the upper trough.

.LONG TERM...(Tuesday through Sunday)
Issued at 404 PM EST SUN NOV 27 2016

A large amplified upper level trough covering most of the CONUS will
be the main feature until late in the period. Within the trough,
there will be an initially nearly stationary, stacked low centered
over the north central CONUS. An impulse rotating around the upper
level system will drive a cold front east through Kentucky Monday
night. Moisture will stream north off the Gulf of Mexico along the
front, and with strong upper level support, will result in showers
area wide. These showers will begin tapering off behind the cold
front during the day Thursday from west to east, with much of the
area seeing dry conditions once again by early afternoon. A very
tight pressure gradient from the surface and through the upper
levels will continue to support the potential for windy conditions.
Just how windy will depend on how effectively the brisk flow can
make it to the surface, though highest gusts are expected along the
ridges.

The weather system will be very wound up, with the coldest air
locked up under the low and not much cold air advection left with
the front by the time it passes here. This should actually result in
Tuesday's temperatures being at least as warm as Monday's, despite
being post frontal, as Monday's air mass continues to get displaced
ahead of the front on Monday night.

Tuesday night and Wednesday another strong upper level impulse and
a surface cold front will rotate around the system, and low level
flow off the gulf will make a quick return. This should bring
another round of wet weather at mid week. The second cold front
will bring in a more solid punch of colder air. The large scale
system will also finally be on the move eastward across the Great
Lakes and southeast Canada, which will result in a pattern with
persistent cold air advection carrying us into the weekend.

Conditions should dry out through Thursday and remain dry through
the weekend as surface high pressure takes control of the region.
Highs Thursday through the weekend will only reach the 40s with the
cold air advection in place. Overnight lows will drop down just
below freezing in most locations.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
ISSUED AT 645 PM EST SUN NOV 27 2016

VFR conditions will prevail through the bulk of the period as
the thickening high clouds gradually lower. A period of low level
wind shear concern will develop near or just after midnight into
Monday morning, as southerly winds remain light below 5 knots at
the surface with southwest winds near FL020 increasing to 35-40
knots. Ceilings should fall to roughly FL100 or just below by 18Z
Monday as southerly surface winds increase to 5-10 knots through
the morning. LOZ/SME/SYM could also see some gusts to 15 knots
Monday morning and early afternoon with higher values toward
evening as the pressure gradient really tightens with the front
and a low level jet approaches. Also, toward 00z Tuesday, the
showers accompanying the front will start to move into the
forecast area from the west - so VCSH was added for the SME and
SYM TAFs late in the period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Monday afternoon through Monday evening
for KYZ086>088-104-106>120.

&&

UPDATE...GREIF
SHORT TERM...GUSEMAN
LONG TERM...JMW/HAL
AVIATION...GUSEMAN/GREIF
Hazardous weather outlook, Nov 27, 7:25 PM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
725 PM EST SUN NOV 27 2016

KYZ044-050>052-058>060-068-069-079-080-083>085-290330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG
725 PM EST SUN NOV 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG SOUTH TO SOUTHEAST WINDS WILL LEAD TO ERRATIC BEHAVIOR OF
ANY ONGOING WILDFIRES MONDAY AFTERNOON INTO MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ086>088-104-106>120-290330-
KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-
BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...
INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
725 PM EST SUN NOV 27 2016

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOW RELATIVE HUMIDITY COMBINED WITH STRONG SOUTH TO SOUTHEAST
WINDS WILL LEAD TO A HIGH WILDFIRE DANGER AGAIN MONDAY AFTERNOON
INTO MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUSEMAN/GREIF

In the hours before

Special weather statement, Nov 27, 11:21 PM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1121 PM EST SUN NOV 27 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
1121 PM EST SUN NOV 27 2016

...GUSTY WINDS MONDAY AFTERNOON AND EVENING...

A STRONG LOW PRESSURE SYSTEM ACROSS THE GREAT PLAINS AND UPPER
MIDWEST WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS ACROSS
EASTERN KENTUCKY MONDAY AFTERNOON AND EVENING. SUSTAINED SPEEDS
WILL INCREASE TO 15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH.
MOUNTAIN PEAKS NEAR THE VIRGINIA STATE LINE MAY SEE GUSTS APPROACH
40 MPH. WINDS WILL DECREASE AFTER MIDNIGHT INTO TUESDAY MORNING.

GUSEMAN/AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:31 AM ESTWind AdvisoryJKLBath, Bell, Breathitt, Clay, Estill, Fleming and 20 more20 hr

Nearby

Red Flag Warnings in Kentucky, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.